MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721252E
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion the results will be forwarded.
 
Event or Problem Description
The customer reported an issue that occurs quite frequently is that after the tube is positioned in the stomach, it can be extremely difficult to withdraw the wire (stylet).When force is applied, the purple cap may detach, exposing the hooked wire underneath.This creates a safety risk, as the exposed wire can cause cuts if not handled carefully, an incident that has already affected two of their radiologists.As a result, one radiologist now refuses to pull on the cap altogether.Instead, they have to use a kelly clamp to remove the wire when it becomes stuck, even after flushing the tube with water beforehand to help loosen it.The wire was tested prior to use by pulling it in and out of the tube.In this instance the stylet was eventually removed by pulling very hard and using a kelly clamp.There was no patient injury or medical intervention.Per further information provided on (b)(6) 2026, the purple cap did detach during this incident.However, radiologists were not harmed during this event.The mention of two radiologist who have been affected are referring to prior incidents.The hydromer coating on the inner diameter of the tube was activated by injecting approximately 10 ml of water prior to patient insertion and was reactivated with 10ml of water after placement.

Brand Name
CARDINAL HEALTH
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key25398467
Report Number1423537-2026-00179
Device Sequence Number10718845
Product Code KNT
UDI-Device Identifier10192253011838
UDI-Public(01)10192253011838(17)310131(10)2605701064
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K833621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8884721252E
Device Catalogue Number8884721252E
Device Lot Number2605701064
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/04/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown